About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 181809, 4 pages
http://dx.doi.org/10.1155/2013/181809
Research Article

A Half-Inverse Problem for Impulsive Dirac Operator with Discontinuous Coefficient

Cumhuriyet University, Faculty of Science, Department of Mathematics, 58140 Sivas, Turkey

Received 3 June 2013; Accepted 9 September 2013

Academic Editor: Agacik Zafer

Copyright © 2013 Yalçın Güldü. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. M. Gelfand and B. M. Levitan, “On the determination of a differential equation from its spectral function,” Izvestiya Akademii Nauk SSSR, vol. 15, no. 4, pp. 309–360, 1951. View at MathSciNet
  2. B. M. Levitan, “On the determination of the Sturm-Liouville operator from one and two spectra,” Mathematics of the USSR-Izvestiya, vol. 12, pp. 179–193, 1978.
  3. B. M. Levitan, Inverse Sturm-Liouville Problems, VNU Science Press, Utrecht, The Netherlands, 1987. View at MathSciNet
  4. J. Pöschel and E. Trubowitz, Inverse Spectral Theory, Academic Press, Orlando, Fla, USA, 1987. View at MathSciNet
  5. D. Alpay and I. Gohberg, “Inverse problems associated to a canonical differential system,” in Recent Advances in Operator Theory and Related Topics, vol. 127 of Operator Theory: Advances and Applications, pp. 1–27, 2001. View at Zentralblatt MATH · View at MathSciNet
  6. H. Hochstadt and B. Lieberman, “An inverse Sturm-Liouville problem with mixed given data,” SIAM Journal on Applied Mathematics, vol. 34, no. 4, pp. 676–680, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. O. H. Hald, “Discontinuous inverse eigenvalue problems,” Communications on Pure and Applied Mathematics, vol. 37, no. 5, pp. 539–577, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. M. Malamud, “Uniqueness questions in inverse problems for systems of differential equations on a finite interval,” Transactions of the Moscow Mathematical Society, vol. 60, pp. 204–262, 1999.
  9. F. Gesztesy and B. Simon, “Inverse spectral analysis with partial information on the potential. II. The case of discrete spectrum,” Transactions of the American Mathematical Society, vol. 352, no. 6, pp. 2765–2787, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. Sakhnovich, “Half-inverse problems on the finite interval,” Inverse Problems, vol. 17, no. 3, pp. 527–532, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. O. Hryniv and Y. V. Mykytyuk, “Half-inverse spectral problems for Sturm-Liouville operators with singular potentials,” Inverse Problems, vol. 20, no. 5, pp. 1423–1444, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. Koyunbakan and E. S. Panakhov, “Half-inverse problem for diffusion operators on the finite interval,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 1024–1030, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. C.-F. Yang and Z.-Y. Huang, “A half-inverse problem with eigenparameter dependent boundary conditions,” Numerical Functional Analysis and Optimization, vol. 31, no. 4–6, pp. 754–762, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. B. M. Levitan and I. S. Sargsjan, Sturm-Liouville and Dirac Operators, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1991. View at MathSciNet
  15. M. G. Gasymov and B. M. Levitan, “The inverse problem for the Dirac system,” Doklady Akademii Nauk SSSR, vol. 167, pp. 967–970, 1966. View at Zentralblatt MATH · View at MathSciNet
  16. T. N. Arutyunyan, “Isospectral Dirac operators,” Izvestiya Akademii Nauk Armenii. Matematika, vol. 29, no. 2, pp. 3–14, 1994. View at Zentralblatt MATH · View at MathSciNet
  17. G. Borg, “Eine umkehrung der sturm-liouvilleschen eigenwertaufgabe, bestimmung der Differential gleichung durch die eigenvert,” Acta Mathematica, vol. 78, pp. 1–96, 1946. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. R. del Rio and B. Grébert, “Inverse spectral results for AKNS systems with partial information on the potentials,” Mathematical Physics, Analysis and Geometry, vol. 4, no. 3, pp. 229–244, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. K. Mochizuki and I. Trooshin, “Inverse problem for interior spectral data of the Sturm-Liouville operator,” Journal of Inverse and Ill-Posed Problems, vol. 9, no. 4, pp. 425–433, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. K. Mochizuki and I. Trooshin, “Inverse problem for interior spectral data of the Dirac operator on a finite interval,” Kyoto University. Research Institute for Mathematical Sciences, vol. 38, no. 2, pp. 387–395, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. C.-F. Yang and X.-P. Yang, “An interior inverse problem for the Sturm-Liouville operator with discontinuous conditions,” Applied Mathematics Letters, vol. 22, no. 9, pp. 1315–1319, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. A. S. Ozkan and R. Kh. Amirov, “An interior inverse problem for the impulsive Dirac operator,” Tamkang Journal of Mathematics, vol. 42, no. 3, pp. 259–263, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. R. Kh. Amirov, “On a system of Dirac differential equations with discontinuity conditions inside an interval,” Ukrainian Mathematical Journal, vol. 57, no. 5, pp. 712–727, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  24. V. F. Zhdanovich, “Formulas for the zeros of Dirichlet polynomials and quasipolynomials,” Doklady Akademii Nauk SSSR, vol. 13, no. 5, pp. 1046–1049, 1960.